# SDR HNAA2020121100337

- Difficulty date: November 1, 2020
- Submitted: December 11, 2020
- Operation: Air carrier
- Aircraft: N621AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145105
- Aircraft time: 45,698 hours, 42,926 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Drag Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT DRAG ANGLE BETWEEN VERTICAL STAB AND FUSELAGE IS CRACKED AT FRAME 76 STRINGER 3R.  REMOVED AND REPLACED VERTICAL STAB DRAG ANGLE TO FUSELAGE AT FR 76 STRG 3R AND REINSTALLED PREVIOUS REPAIR, IAW EMB 145 SRM 51-40-02.
